MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CONTINUUM, TRILOGY IT, ALLOFIT IT, LONGEVITY; PROSTHESIS, HIP

ZIMMER BIOMET, INC. CONTINUUM, TRILOGY IT, ALLOFIT IT, LONGEVITY; PROSTHESIS, HIP
Catalog Number 00875200832
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).E1: phone number: (b)(6).G2: foreign ¿ china.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that during the procedure, the 28 mm liner could not be implanted into the size ff/46 cup.After several attempts, the liner would not implant and the cup was loosening.The first cup was removed and a larger cup implanted.A 32 mm liner was attempted to be used and would not implant.A ceramic liner was able to be used to complete the procedure.There was a 30-minute delay.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d9; g3; h2; h3; h6; h10 visual examination of the returned product identified the shell was returned with lot 66458964 liner firmly seated within it.The top flat surface of the shell has nicks and scratches, the internal thread has nicks.The outside of the high wall for lot 66458964 liner has indentations, gouges and scratches.The top flat surface and o.D.Visible through the shell¿s threaded hole have indentations, the i.D.Has nicks and scratches.Lot # 66521546 liner has gouges and scratches on the outside of the high wall, the i.D.Has nicks and scratches present.No other damage was noted review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.Complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
CONTINUUM, TRILOGY IT, ALLOFIT IT, LONGEVITY
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22963955
Report Number0001822565-2025-03254
Device Sequence Number13046823
Product Code JDI
UDI-Device Identifier00889024149670
UDI-Public(01)00889024149670(17)290212(10)66521546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00875200832
Device Lot Number66521546
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown